# SDR 20000814SH007

- Difficulty date: July 29, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Gulstm GIV
- Aircraft serial: 1311
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 39889631
- Part serial: 508
- Condition: Malfunctioned
- Location: Aft Equip Bay
- Part time: 2,912 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

****PART DEFECT/LOCAL:  TAIL EQUIP BAY-VALVE STUCK CLOSED****PILOT REPORTED UNABLE TO START LT ENGINE.  NO BLEED AIR PRESSURE AVAILABLE.  TROUBLESHOT SYSTEM, FOUND POWER TO ISOLATION VALVE, BUT NO MOVEMENT OF VALVE.  FOUND VALVE TO BE STUCK IN CLOSED POSITION.  REMOVED FAULTY VALVE, INSTALLED REPAIRED  VALVE OF SAME PART NUMBER.  OPERATIONAL AND LEAK CHECK GOOD.  ALL WORK PERFORMED IAW GAC GIV MM, CH 36-12-00 AND CMP S61065.  OLD VALVE SEAT TO GAC FOR EVALUATION.  AIRCRAFT RETURNED TO SERVICE.  LANDINGS:  1,511.  (X)
